# SDR UPS09154314

- Difficulty date: December 28, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 7,790 hours, 4,957 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22141261147
- Part serial: 0981001
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 2 ENGINE OUTBOARD T/R DOOR UPPER EDGE JUST OUTBOARD OF FWD SPRING SEAL HAS A CRACK ON UPPER LONGERON OUTER SKIN.  REPAIRED NR 2 OUTBOARD T/R DOOR UPPER EDGE REF EA 300-7830-01-A1592 AND EO C-7830-31824-A.
